I feel so tired, sluggish, lack energy after first night of taking trazadone. How long before these side effects go away
24 Sep 2012
Hello cheryldad. Yes they do and will diminish. It might take a week and longer before you feel them ease up and disappear. I was on it some years ago for a sleep aid. Once in your system and your body having adapted itself to the drug, the hangover effect will not be a problem, issue. Regards pledge
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm experiencing fatigue and sore thighs. I realize these are expected side effects. Do they diminish with time?
1 answer • 16 Nov 2011
What is the drug action and anticipated effect of trazadone, the HCPCS code and the excretion route?
If you don't have the answer, could you recommend where I can find it. Also is there an alternative drug to trazadone?
1 answer • 23 Jan 2013
Trazodone - I have been using trazadone while in the United States,but for a year now staying in the
... Philippines,and trazadone is not being sold here.Whats the alternative and can I get the name of the drug company distributing this medication
1 answer • 20 Jun 2013
I've been taking trazodone for 2 months now,for sleep ans anxiety. At first the side effects were very little,but now I have fainting ...
3 answers • 4 Aug 2013
I've been on trazadone for about five months. I've been on 300mg for about 2 months. Since the dose was upped I have pain often severe pain.
1 answer • 25 Nov 2013